Alert archive / Arkansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 41, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 31, 2007, 2:18 AM CDT for Carroll County, Arkansas. It was in force for 19 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2007, 2:18 AM CDT (07:18 UTC)
- Expired
- Mar 31, 2007, 2:37 AM CDT
- In force
- 19 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
County Carroll County, AR
The radar
The Springfield radar (KSGF), 97 km from the middle of the area, began a volume at 07:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 2:26 AM CDT | TSTM WND DMG | 2 Ne Urbanette, AR | LARGE TREE FELL ONTO A HOUSE IN THE SMALL TOWN OF MAPLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.3 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 298 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1402 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 310718 SVRTSA ARC015-310800- /O.NEW.KTSA.SV.W.0041.070331T0718Z-070331T0800Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 218 AM CDT SAT MAR 31 2007 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL CARROLL COUNTY IN NORTHWEST ARKANSAS * UNTIL 300 AM CDT * AT 214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR BERRYVILLE...MOVING NORTH AT 45 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...URBANETTE AND OAK GROVE. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3630 9363 3627 9353 3649 9336 3650 9362 $$
2 follow-up statements
000 WWUS54 KTSA 310728 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 228 AM CDT SAT MAR 31 2007 ARC015-310800- /O.CON.KTSA.SV.W.0041.000000T0000Z-070331T0800Z/ CARROLL AR- 228 AM CDT SAT MAR 31 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR NORTHERN CARROLL COUNTY... AT 226 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR URBANETTE...MOVING NORTH AT 50 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3642 9362 3638 9349 3649 9336 3650 9362 $$
000 WWUS54 KTSA 310737 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 236 AM CDT SAT MAR 31 2007 ARC015-310746- /O.CAN.KTSA.SV.W.0041.000000T0000Z-070331T0800Z/ CARROLL AR- 236 AM CDT SAT MAR 31 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CARROLL COUNTY IS CANCELLED... THE THUNDERSTORM RESPONSIBLE FOR THE WARNING HAS MOVED OUT OF CARROLL COUNTY...THEREFORE THE WARNING HAS BEEN CANCELLED. LAT...LON 3642 9362 3638 9349 3649 9336 3650 9362 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 2:02 AM CDT, 16 minutes earlier.
Area forecast discussion, Mar 31, 2:02 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
202 AM CDT SAT MAR 31 2007
.MESOSCALE UPDATE...
OKALHOMA MESONET DATA SHOWS WINDS HAVE BEGUN TO GUST TO
NEAR 50 MPH FROM WESTERN MUSKOGEE COUNTY INTO WAGONER COUNTY
IN THE WAKE OF THE RAIN AND THUNDERSTORMS. WITH THE
STRENGTHENING LOW-LEVEL WINDS...THE SURFACE GUSTS ARE LIKEY
TO COME UP ANOTHER 10 MPH OR SO AND THAT CROSSES THE
THRESHOLD INTO A HIGH WIND WARNING.
THE LOW-LEVEL FLOW SHOULD BEGIN TO BACK DOWN AROUND 11Z AS
THE DEEPENING SYSTEM PULLS NORTH AND FURTHER AWAY FROM THE
AREA.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HIGH WIND WARNING UNTIL 6 AM SATURDAY FOR OKZ058-OKZ062-OKZ063-
OKZ067-OKZ068-OKZ069-OKZ070.
FLASH FLOOD WATCH UNTIL 7 AM SATURDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...HIGH WIND WARNING UNTIL 6 AM SATURDAY FOR ARZ001-ARZ010.
&&
SHORT TERM...08Hazardous weather outlook, Mar 30, 5:25 AM CDT, 20 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
525 AM CDT FRI MAR 30 2007
ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
524 AM CDT FRI MAR 30 2007
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL
AS MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS.
ONSET...AFTER 2 AM.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS AFTERNOON.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS
AFTER 2 AM.
FLASH FLOOD.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA.
ONSET...LATE AFTERNOON.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA.
ONSET...LATE AFTERNOON.
AREA AT GREATEST RISK...AREAS WEST OF HIGHWAY 69.
DISCUSSION...
HE MAIN UPPER LEVEL STORM SYSTEM WAS LOCATED OVER THE ROCKY
MOUNTAIN REGION THIS MORNING...WITH A SURFACE COLD FRONT LOCATED
OVER NORTHWEST OKLAHOMA. THE UPPER SYSTEM WILL BEGIN TO LIFT EAST
AND NORTHEAST TODAY. SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO
INCREASE IN SIGNIFICANTLY IN AREAL COVERAGE BY MID TO LATE
AFTERNOON. SLOW MOVING THUNDERSTORMS THAT REDEVELOP OVER THE SAME
AREA WILL PRESENT A FLASH FLOOD THREAT LATE THIS AFTERNOON AND
EVENING...WHERE LOCALIZED AMOUNTS MAY APPROACH 3 TO 4 INCHES ACROSS
PARTS OF EASTERN OKLAHOMA. A FLASH FLOOD WATCH REMAINS IN EFFECT
TODAY AND TONIGHT...SEE /OKCFFATSA/ FOR DETAILS. THE THREAT OF SEVERE
WEATHER MAY BE HAMPERED THIS AFTERNOON BY ONGOING RAIN AND
THUNDERSTORM ACTIVITY...AS THIS WOULD RESULT IN INSTABILITY AND CAPE
VALUES NOT SUPPORTIVE OF SEVERE THUNDERSTORMS. AS A 100 KNOT UPPER
LEVEL JET AND THE COLD FRONT APPROACH TONIGHT...THE IMPROVED
DYNAMICS MAY RESULT IN HIGHER POTENTIAL FOR SEVERE STORMS VERY LATE
TONIGHT ACROSS SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS. STRAIGHT
LINE WINDS APPEAR TO BE THE MAIN RISK FROM SEVERE STORMS
LATE...HOWEVER LOW AND MID LEVEL WIND FIELDS SUPPORT ROTATING STORMS
SHOULD ANY STORM MAINTAIN A STRONG UPDRAFT.
HOWEVER...THE LIMITING FACTOR WOULD BE STABILIZATION FROM PREVIOUS
CONVECTION. A DRY SLOT WILL PUSH INTO FAR WESTERN SECTIONS OF THE
OUTLOOKED AREA LATE TONIGHT...WHICH WILL MARK THE BEGINNING OF
DECREASED RAINFALL FROM SOUTHWEST TO NORTHEAST.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THE UPPER SYSTEM WILL QUICKLY LIFT NORTHEAST ON SATURDAY... HOWEVER
RAIN AND THUNDERSTORM CHANCES WILL REMAIN ACROSS FAR EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS SATURDAY MORNING. SETTLED AND WARM
WEATHER IS EXPECTED FOR SUNDAY AND MONDAY. THUNDERSTORM CHANCES
RETURN AS A COLD FRONT MOVES THROUGH MONDAY NIGHT. A REINFORCING SH
SHOT OF COOLER AIR WILL APPROACH FROM THE NORTH LATER IN THE WORK
WEEK.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
INTERESTED PARTIES WILL WANT TO MONITOR THE LATEST FORECASTS AND STATEMENTS
CONCERNING CONVECTIVE CHANCES NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Mar 30, 8:49 PM CDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
849 PM CDT FRI MAR 30 2007
OKZ071-073-310215-
MCINTOSH OK-PITTSBURG OK-
849 PM CDT FRI MAR 30 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES:
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN MCINTOSH AND NORTHWESTERN PITTSBURG
AT 849 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTH OF SCIPIO...MOVING NORTHEAST AT 60 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
EUFAULA...HANNA...RAIFORD...VIVIAN...STIDHAM...PIERCE...SCIPIO...
CROWDER...INDIANOLA AND CANADIAN.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Mar 30, 9:11 PM CDT, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
911 PM CDT FRI MAR 30 2007
OKZ065-066-310245-
OKFUSKEE OK-OKMULGEE OK-
911 PM CDT FRI MAR 30 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
WESTERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
CENTRAL OKFUSKEE
AT 911 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
SOUTH OF OKFUSKEE...MOVING NORTHEAST AT 35 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
OKFUSKEE AND OKMULGEE.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Mar 30, 9:18 PM CDT, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
918 PM CDT FRI MAR 30 2007
OKZ070-071-310245-
MCINTOSH OK-MUSKOGEE OK-
918 PM CDT FRI MAR 30 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES:
IN EAST CENTRAL OKLAHOMA
CENTRAL MUSKOGEE
IN SOUTHEAST OKLAHOMA
WESTERN MCINTOSH
AT 918 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
STIDHAM...MOVING NORTHEAST AT 55 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
CHECOTAH...VIVIAN...STIDHAM...PIERCE...RENTIESVILLE...COUNCIL
HILL...OKTAHA...WAINWRIGHT...BOYNTON...SUMMIT AND TAFT.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Mar 30, 10:42 PM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1042 PM CDT FRI MAR 30 2007
OKZ053-310430-
CHOCTAW OK-
1042 PM CDT FRI MAR 30 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
CHOCTAW
AT 1042 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 18 MILES NORTHWEST OF BOSWELL TO 29 MILES SOUTH
OF GRANT...MOVING NORTHEAST AT 40 MPH.
MUCH OF CHOCTAW COUNTY WILL BE AFFECTED BY THESE
THUNDERSTORMS...WHICH WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40
MPH.Special weather statement, Mar 31, 2:01 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
201 AM CDT SAT MAR 31 2007
ARZ002-011-310745-
CARROLL AR-MADISON AR-
201 AM CDT SAT MAR 31 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
CENTRAL CARROLL AND NORTHEASTERN MADISON
AT 201 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES WEST OF ROCKHOUSE TO 13 MILES SOUTH OF
MARBLE...MOVING NORTH AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...OAK HILL...PLEASANT RIDGE...BERRYVILLE...
EUREKA SPRINGS...DRYFORK...METALTON...RUDD...CABANAL...URBANETTE...
GRANDVIEW...BEAVER...MARBLE...ALABAM AND ROCKHOUSE.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 1:50 AM CDT | High Wind Warning | TSA | Benton, Washington | 2 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.